On the continuous extension of a generalized solution of the Hamilton–Jacobi equation by characteristics that form a central field of extremals

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)183-198
Number of pages16
JournalProceedings of the Steklov Institute of Mathematics
Volume293
DOIs
Publication statusPublished - Jul 2016

Keywords

  • Hamilton-Jacobi equations
  • method of characteristics
  • viscosity solutions
  • minimax solutions
  • calculus of variations
  • extremals

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'On the continuous extension of a generalized solution of the Hamilton–Jacobi equation by characteristics that form a central field of extremals'. Together they form a unique fingerprint.

Cite this